# SDR REXA2016071801415

- Difficulty date: July 18, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRU FLOOR HAS A CRACK ON THE LT SIDE AT FWD FRAME BS 193.0.  REPAIRED THE FLOOR WEB IAW REO 601R-53-11-111.
